# SDR SWIA201436632

- Difficulty date: February 20, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10236
- Aircraft time: 25,446 hours, 14,990 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENG PANEL 433AB HAS INNER SKIN CHAFE JUST FWD OF THE MOST FWD LATCH.  C CHECK LT ENG PANEL 433AB INNER SKIN CHAFE REPAIRED IAW REO.
